# SDR CA040706001

- Difficulty date: June 10, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 39,359 hours
- Engine: Ge CT581401
- System (JASC): 7600 · Engine Controls
- Part: Rod
- Part number: 37C800410P101
- Condition: Stripped
- Location: Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

SVA PILOT VALUE FEEDBACK CABLE ROD THREADS EXCESSIVELY WORN CAUSING ENGINE TO SURGE.
